Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0101 - Pure Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8445

Title: A non-commutative Yosida-Hewitt theorem and convex sets of measurable operators closed locally in measure
Authors: Dodds, Peter Gerard
Dodds, Theresa Kee-Yu
Sukochev, Fyodor Anatolievich
Tikhonov, O E
Issue Date: 2005
Citation: Dodds, P.G., Dodds, T.K., Sukochev, F.A., & Tikhonov, O.E., 2005. A non-commutative Yosida-Hewitt theorem and convex sets of measurable operators closed locally in measure. Positivity, 9(3), 457-484.
URI: http://hdl.handle.net/2328/8445
ISSN: 1385-1292
Appears in Collections:0101 - Pure Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback